MAUDE Adverse Event Report: SMITH & NEPHEW, INC. SCREW BIO RCI 10X25MM STRL BX1; SCREW, FIXATION, BONE

SMITH & NEPHEW, INC. SCREW BIO RCI 10X25MM STRL BX1; SCREW, FIXATION, BONE
Model Number 7207566
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/18/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the screw broke off during insertion into the tibia tunnel.No patient injuries were reported.
 
Additional Manufacturer Narrative
Due to no product return the complaint could not be ultimately confirmed.Definitive conclusions, accurate investigation and evaluation are not possible without product to evaluate.If objective evidence, relevant information or product becomes available to assist with evaluation, the complaint will certainly be revisited.

Brand Name
SCREW BIO RCI 10X25MM STRL BX1
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
130 forbes boulevard
mansfield MA 02048
MDR Report Key7779084
Report Number1219602-2018-01042
Device Sequence Number19222543
Product Code HWC
UDI-Device Identifier03596010435477
UDI-Public(01)03596010435477(17)230406(10)50725447
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K032224
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/06/2023
Device Model Number7207566
Device Catalogue Number7207566
Device Lot Number50725447
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/18/2018
Supplement Date Received by Manufacturer09/04/2018
Initial Report FDA Received Date08/13/2018
Supplement Report FDA Received Date09/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1